Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zach624

Weird results.

Recommended Posts

Ok so ive been using retin-a, and clindamycine topically and doxycycline as an oral antibiotic so i started this regimen because nothing else was working for me and my acne would never change throughout using the products so the above is what my derm gave me and i was expecting an initial breakout from retin-a that never happened, i geuss thats a good thing and my acne has totally cleared up within the past two weeks that ive been on this regimen, however should i be expecting the initial breakout to come later or am i just really lucky ?

Share this post


Link to post
Share on other sites
Ok so ive been using retin-a, and clindamycine topically and doxycycline as an oral antibiotic so i started this regimen because nothing else was working for me and my acne would never change throughout using the products so the above is what my derm gave me and i was expecting an initial breakout from retin-a that never happened, i geuss thats a good thing and my acne has totally cleared up within the past two weeks that ive been on this regimen, however should i be expecting the initial breakout to come later or am i just really lucky ?

i think you should consider yourself lucky, and go out and enjoy life! : )

Share this post


Link to post
Share on other sites

So it's been 2 weeks? I wouldn't cheer just yet... most people have their initial break-out around the 1/2 month mark. Could be that the doxy is helping out a lot and that you're really lucky. But don't give up if it starts getting worse next week or so.

Share this post


Link to post
Share on other sites

From my personal experience of using doxycycline with a retinoid (I use Differin), I would I agree with 20something. The 100mg doxy that I take every day does wonders for my inflamed acne, and it's probably the reason why your derm put it with the retin a. However, you may very well have an IB later as the Retin A is still pushing your comedones to the surface, which is what I have right now. Still, the antibiotics should definitely help with an IB, should it happen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×